# SDR AWXA960290

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Handle
- Part number: D5237134000200
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX/RNO - AIR TURNBACK.  FORWARD CARGO DOOR ECAM MESSAGE INDICATING FORWARD CARGO DOOR OPEN IN-FLIGHT.  REMOVED AND REPLACED FORWARD CARGO DOOR HANDLE PER MM 52-31-21.  REWORKED HANDLE PER ENGINEERING REPAIR NR 32-53-30-06.  OPERATIONS CHECK GOOD.  (X)
